PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 70 | 2 | 97-102
Tytuł artykułu

On an additive function on the set of ideals of an arbitrary number field

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
70
Numer
2
Strony
97-102
Opis fizyczny
Daty
wydano
1995
otrzymano
1992-05-14
poprawiono
1995-01-31
Twórcy
autor
  • Department of Mathematics, Hangzhou University, Hangzhou, P.R. China
Bibliografia
  • [1] K. Alladi and P. Erdős, On an additive arithmetic function, Pacific J. Math. 71 (1977), 275-294.
  • [2] T. X. Cai, On the mean value estimate of a certain arithmetic function, Chinese Sci. Bull. 29 (1984), 1481-1484 (in Chinese).
  • [3] T. X. Cai, On an additive function on the Gaussian integers, Adv. in Math. (Beijing) 20 (2) (1991), 250.
  • [4] J. M. De Koninck and A. Ivić, Topics in Arithmetical Functions, Notas Mat., Amsterdam, 1980.
  • [5] J. M. De Koninck and A. Ivić, The distributions of the average prime divisors of an integer, Arch. Math. (Basel) 43 (1984), 37-43.
  • [6] P. Erdős and A. Ivić, Estimates for sums involving the largest prime factor of an integer and certain related additive functions, Studia Sci. Math. Hungar. 15 (1980), 183-199.
  • [7] E. Landau, Handbuch der Lehre von der Verteilung der Primzahlen, Leipzig, 1909.
  • [8] E. Landau, Einführung in die elementare und analytische Theorie der algebraischen Zahlen und der Ideale, Leipzig, 1927.
  • [9] A. Mercier, Comportement asymptotique de $∑_{p≤x} p^a {x/p}^k$, Canad. Math. Bull. 30 (1987), 309-317.
  • [10] P. Zarzycki, On a certain additive function on the Gaussian integers, Acta Arith. 52 (1989), 75-90.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav70i2p97bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.